# SDR IPXA11567491

- Difficulty date: June 22, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: LP767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PS, DURING PSC THE EMERGENCY EXIT EGRESS LIGHT WAS INOP.  REPLACED LAMP IAW AMM-51-06-2-3.
